On the Suslin Number of Totally-Bounded Left-Topological Groups

Authors

  • I. V. Protasov Kyiv Nat. Taras Shevchenko Univ.

Abstract

For every infinite cardinal α, we construct a zero-dimensional totally-bounded left-topological group with Suslin number α.

Published

25.11.2002

Issue

Section

Research articles

How to Cite

Protasov, I. V. “On the Suslin Number of Totally-Bounded Left-Topological Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 11, Nov. 2002, pp. 1581-73, https://umj.imath.kiev.ua/index.php/umj/article/view/4195.